Scalar Curvature and Real Submanifolds of Codimension 2 of a Complex Projective Space.
Mathematische Zeitschrift, Tome 191 (1986), pp. 231-238
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
complex projective space, real submanifolds, codimension 2, normal connection, scalar curvature, totally geodesic
@article{MZ_1986__191_173668,
author = {Masafumi Okumura},
title = {Scalar {Curvature} and {Real} {Submanifolds} of {Codimension} 2 of a {Complex} {Projective} {Space.}},
journal = {Mathematische Zeitschrift},
pages = {231--238},
year = {1986},
volume = {191},
zbl = {0563.53045},
url = {http://geodesic.mathdoc.fr/item/MZ_1986__191_173668/}
}
Masafumi Okumura. Scalar Curvature and Real Submanifolds of Codimension 2 of a Complex Projective Space.. Mathematische Zeitschrift, Tome 191 (1986), pp. 231-238. http://geodesic.mathdoc.fr/item/MZ_1986__191_173668/